ОБ АСИМПТОТИКЕ РЕШЕНИЯ ОДНОЙ СИНГУЛЯРНО ВОЗМУЩЕННОЙ КРАЕВОЙ ЗАДАЧИ С НАЧАЛЬНЫМ СКАЧКОМ

Journal Title: Science Review - Year 2017, Vol 1, Issue 4

Abstract

This work focuses on building the asymptotic decomposition to solve the singularly disturbed boundary value problem with an initial leap of the first order for the linear differential equation of the third order with constant coefficients. The variable, which the solution of the differential equation depends upon, is considered on the range from zero to one. The conditions, under which the asymptotic decomposition will be built by the small parameter to solve the studied boundary value problem, have been formulated. The undisturbed initial problem derived from the initial one by zero value of the small parameter has been indicated. The solution of the set singularly disturbed boundary value problem has been studied by way of reducing it to Cauchy problem solution with an initial leap of the first order. By means of boundary curves the asymptotic decomposition to solve this initial problem as the sum of two power serious by the small parameter the first of which consists of regular functions and the second one consists of boundary functions. The regular functions are determined from linear differential equations of the second order and they meet the obtained initial conditions. The boundary functions are determined from linear differential equations of the third order with their initial conditions. It has been proved that regular functions are limited and boundary functions assume exponential estimates. It has been found out the dominant term of the regular asymptotics coincides with solution of the undisturbed initial problem. The value of the initial leap of the first order to solve the boundary value problem has been obtained. Suppose we substitute the asymptotic decomposition to solve auxiliary Cauchy problem for the boundary conditions for the initial singularly disturbed differential equation with variable value at the end of the studied range then we can obtain some system of algebraic equations. Doing this system we obtain parameters values when the solution for the auxiliary initial problem will also be the only solution for the studied singularly disturbed boundary value problem.

Authors and Affiliations

А. Т. Есимова, М. А. Абдиманапова

Keywords

Related Articles

TALENT MANAGEMENT AS THE INNOVATIVE INSTRUMENT FOR IMPROVING CIVIL SERVICE OF KAZAKHSTAN. СASE STUDY OF SINGAPORE

The government of the Republic of Kazakhstan set an ambitious goal for itself – to enter to the club of the 30 most developed countries of the world by 2050 while holding almost twice worst position at the current moment...

МИСТЕЦЬКИЙ ФЕНОМЕН МАЄТКОВОГО ПАРКОБУДУВАННЯ «НА КРЕСАХ» У XVIII-ПОЧ. XX СТ.: ФІЛОСОФСЬКИЙ, МЕНТАЛЬНИЙ, КОМПОЗИЦІЙНИЙ АСПЕКТИ

The article deals with the study of the basic factors of forming the artistic phenomenon of the estate park “On the Territory” of the Polish-Lithuanian Commonwealth. The park construction as a separate artistic direction...

ELECTRONIC COMMUNICATION IN THE TAX PROCESS AND PRACTICE OF THE BULGARIAN ADMINISTRATIVE COURTS

The entry into force of new laws governing electronic communication pose new challenges to electronic communication with revenue authorities and judicial authorities and give rise to practical problems with its proving....

ЗАСТОСУВАННЯ МЕТОДУ ЯМР 1H СПЕКТРОСКОПІЇ ДЛЯ ВИЗНАЧЕННЯ ВМІСТУ ОЛЕЇНОВОЇ КИСЛОТИ У ЗРАЗКАХ СОНЯШНИКОВОЇ ОЛІЇ

For a few decades, among producers, traders and processors of agricultural products, sunflower varieties containing more than 82 % of oleic acid have been becoming in popular demand. The growing popularity of high-oleic...

СТРУКТУРА ЕКОНОМІЧНОЇ КОМПЕТЕНТНОСТІ ПЕДАГОГА НОВОЇ УКРАЇНСЬКОЇ ШКОЛИ

Scientific grounding of the concept of teacher economic competence is done. Its structure concerning the use in the teaching process in modern educational environment is determined. The approaches to the components of th...

Download PDF file
  • EP ID EP416695
  • DOI -
  • Views 178
  • Downloads 0

How To Cite

А. Т. Есимова, М. А. Абдиманапова (2017). ОБ АСИМПТОТИКЕ РЕШЕНИЯ ОДНОЙ СИНГУЛЯРНО ВОЗМУЩЕННОЙ КРАЕВОЙ ЗАДАЧИ С НАЧАЛЬНЫМ СКАЧКОМ. Science Review, 1(4), 12-14. https://europub.co.uk/articles/-A-416695